# SDR ASAA2020110833522

- Difficulty date: November 8, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 30,352 hours, 9,823 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Indication
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FO WX RADAR DISPLAYS "WXR RANGE DISAGREE" AT ALL SELECTED RANGES.  GROUNDED-YES.  VERIFY DEFECT CYCLED WXR POWER, ACCOMPLISHED B737-900 FIM 34-43 TASK 801 AND 811.  WEATHER RADAR OPERATIONS CHECK NORMAL AT THIS TIME, NO FAULTS FOUND.
